MathSciNet Relay Station
MathSciNet bibliographic data
MR1002088 53A10 (49F10)
Hoffman, David; Meeks, William H., III The asymptotic behavior of properly embedded minimal surfaces of finite topology. J. Amer. Math. Soc. 2 (1989), no. 4, 667–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement